# SDR CALA2023033100935

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 30,174 hours, 10,794 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Sta.727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BAM L/P #001238193 FUSELAGE CROWN LTV BETWEEN STA.727B & STA.727C STR1R & STR2R FITTING THERE IS TOOLING DAMAGE ON THE SKIN AROUND THE EDGE OF THE FITTING FWD O/B EDGE L/P FOR SFR REPORTING PURPOSE ONLY
